Side effects of xyzal in children

Common Questions and Answers about Side effects of xyzal in children

xyzal

454221 tn?1259445739 What about dry mouth. Has he increased his liquid intake due to the other side effects? We've never taken Xyzal at our house so I'm not sure of all the side effects. I do know that Zyrtec makes my children raving lunatics and that side effect was not on the bottle.
Avatar n tn You can look up the side effects of just about any medication you can think of. I would look up the possible side effects of xyzol tablets. Write down the side effects so you have them when you go for your doctor's appointment. Good luck to you.
Avatar n tn Hi, Simvastatin is generally well-tolerated and side effects are rare. Minor side effects include constipation, diarrhea, fatigue, gas, heartburn, and headache. Major side effects include abdominal pain or cramps, blurred vision, dizziness, easy bruising or bleeding, itching, muscle pain or cramps, rash, and yellowing of the skin or eyes. ref:http://www.medicinenet.com/simvastatin/article.htm This could be an allergic reaction to the drug. It will stop if the drug is withdrawn.
Avatar f tn where you can type in the name of the medications you take and read about their side effects. I have also used it to help other Med help members and for myself occasionally. Hope this has been helpful. I wish you well.
1528897 tn?1291833568 You could try different types of allergy medications. Nasal sprays are very effective with few, if any, side effects. Nasal steroids are the most common. There are also nasal antihistamines. You can also purchase an OTC mast cell stabilizer, NasalCrom. It is very effective. Lastly, if nasal drainage is the problem you can try atrovent. Have you tried a variety of oral antihistamines. Zyrtec has very few side effects.
Avatar n tn His teacher and myself (my son too) have noticed a postitive change in his work output at school and during homework sessions. Two of the side effects are of great concern to me. My son can't sleep until well after 10:30 pm. (we are trying Melatonin, but haven't found the right dosage). The other side effect that is most troubling is the loss of appetite. When we went to see his specialist, 6 days ago, he'd lost 4.5 lbs (in 40 days).
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar f tn Whenever I would switch medications, there was an adjustment period where I did feel some side effects, but if you know that it is happening it really makes it much easier to handle. Starting, stopping, or switching any medication can cause side effects...not just ADs, SSRIs, but other medications as well. As long as you are doing this under the advise of your doctor, you are doing the right thing, in my experience.
Avatar n tn //www.medhelp.org/posts/show/284304'>Vertigo from allergies question</a>.
Avatar n tn I belong to a support group for teachers and parents of children suffering from anxiety. Many of the children take medication - including Celexa. About four children in our group are on this medication (all in conjuction with intervention and/or therapy). For these children, this "drug" seems to work the best with the fewest side effects. Our child takes Celexa - before that Prozac and Effexor. Celexa is the best one for her - so far.
Avatar f tn Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar f tn I have tried 2 different antihistamines separately, with 2 days in between. The first xyzal, this worked fantastic in reducing the redness in my face/neck, but then I began getting a rash on my elbows and knees. This seemed like an allergic reaction so I stopped. Went back to benadryl, the rashes on my elbows and knees went away but my face got inflamed. So 2 days later I tried 180mg Allegra, and the same thing happened! My face/neck calmed down but the rashes on my elbows knees came.
Avatar m tn her surgery was fine and her biopsy showed grade 5 ,whatever that means but the doctors said that all traces are destroyed and we are very lucky to have such a good result,and we started on radition to complete the final step,3 days into it she started to get breatless while sleeping ,and was very disturbed ,the full night the next morning we went to battery of test x ray ecg elecctolites serum ,protiens ect,,,,all were normal but still no repise ,at last the doctor said do a echo and that s
Avatar m tn m not sure if Zofran is used in children but you could ask. Tetrabenzene is used but that has some serious side effects so that might not be for children either. But there are other medications as well. Clonidine in patch form (Catapres) is especially helpful for tic like motions (tardive tourreticism which is a variant of tardive dyskinesia I have as well). I am on Tenex which is helpful as well. I believe both of those are used in children.
454366 tn?1211245301 Litium did give me a hyperactive thyroid condition. The med I was given for that has a side effect of osteoporosis in the lumbar in long term use (Synthroid). I ended up with litium toxicity a few years back because diuretics will cause that. As you know caffine is a diuretic (soft drinks) - which most kiddo's I know tend to drink. I would not allow litium to be given to my child; not going through what I have with it. I have a son who is ADHD.
Avatar f tn 1) Side effects of long use of medicines? I have heard of lever damage? How long will medications continue? Does changing medications every few months help? 2) Hate to exercise. Can walk though - is it helpful? How much to walk daily? 3) Easy to implement tips to reduce BP? 4) Will BP reduce lifespan or hinder me?
Avatar m tn Those side effects are not true, don't worry about what they have said. Masturbation is perfectly normal, and everybody masturbates, it's normal to feel confused about it, but it's perfectly harmless. Generally people don't like to talk about it, so it leads to people getting the wrong impression and maybe even feeling guilty.
Avatar n tn My son just called and asked if I could drive him and some friends to the ice skating rink and I sadly had to tell him to ask dad. I heard a bit of sadness in his voice (he is 11) since he and my other children know that mom is always the one to go to for things.Thankfully my husband agreed to drive them but I feel guilty because I know hubby is not going to pick up the slack when it comes to the kids and I am sure that they know this too.
Avatar f tn Allergy to the polyester that is in your threads of all your clothes. Even if they are 100 % cotton, the thread is not. When you ask your doctor about it, he will say no. Don't believe him. 75% of questions on this dermatology section have the same thing. It is an epidemic they are hiding. At least wear only 100% cotton. And no hat. And your head itch? Leaning your head back on your couch, and your pillow. Fold up a cotton towel and that can be your pillow.
Avatar n tn are their any adults who took it as a child and had long-term negative or positive effects? Does it slow growth in children? Are their negative effects on school performance? I would really appreciate a doctor's opinion, or any other person who has had a child who has taken Prozac. Thanks so much.
Avatar f tn I'm more worried about the hair thinning right now. I've seen posts about people thinking their hair thinning is a result of the medication. The side effects I've found is a long list and hair thinning has been mentioned. I'm scared to death and beginning to panic about it.
Avatar n tn m a little nervous of taking it after reading about some of the side effects. When I read that it can increase thoughts about suicide that really got my attention. My doc prescribed it for nerve pain but I'm not sure about the risk reward. In other words it may get rid of my nerve pain but then make me depressed and suicidal. NOT COOL!! Has anyone out there taken it for awhile and how did you do on it? Thanks for any advice you could give me.
Avatar m tn Please go through the below head CT scan results of a 6 year old boy and kindly confirm if a repeated head scan exposes the boy to too of radiation. Will there be any long term side effects? Thanks in advance and would appreciate a quick response. Total mAs 17389, Total DLP 4450 mGy*cm Topogram --> kV = 130, CTDIvol mGy = 0.10(L), DLP mGy*cm = 2.54, TI s = 3.1, cSL mm = 0.6 BRAIN SPIRAL --> kV = 130, mAs/ref = 260, CTDIvol mGy = 69.75(S), DLP mGy*cm = 1484.93, TI s = 1.5, cSL mm = 0.